MAUDE Adverse Event Report: MICROVENTION, INC. WEB SLS; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SLS; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-6-4-MVI-3
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2002
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a web device would not load into the microcatheter.It was determined that the web's size was different from the size on the device's label.There was no patient involvement.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The investigation of the returned web system found the delivery system kinked between the hypotube and connector and the implant to be the incorrect size, which is consistent with the alleged product issue.The carton box and pouch label reference a web sl 6mm x 4mm; however, the returned implant dimensional specifications match that of a 9mm sls web.This issue is tracked by quality.The physical evaluation of the device could not identify the conditions or circumstances that led to the delivery system damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
WEB SLS
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15324642
Report Number2032493-2022-00340
Device Sequence Number5293165
Product Code OPR
UDI-Device Identifier00842429110898
UDI-Public(01)00842429110898(11)210218(17)240131(10)21021813Y
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-6-4-MVI-3
Device Catalogue NumberW5-6-4
Device Lot Number21021813Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale